ArticleJournal of family medicine and primary care2022
Platypnea-orthodeoxia syndrome: A dangerous detour of intermediate syndrome with organophosphorus poisoning.
Article in Journal of family medicine and primary care, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 4 citations in OpenAlex.
- Article
- Inhaled Organophosphorus Poisoning Presenting as Superior Laryngeal Nerve Palsy: A Rare Case.Cureus · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 1 institution in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Dyspnea experienced in the upright position which is relieved in the supine position, is known as Platypnea. Accompanying desaturation in the arterial blood associated with Platypnea is known as orthodeoxia. Various causes of Platypnea orthodeoxia syndrome, such as hepatopulmonary syndrome, patent foramen ovale and atrial septal defects, are well described in the literature. However, a rather uncommon and underreported cause of Platypnea orthodeoxia syndrome is organophosphorus poisoning. We report a case series of three cases that were reported after ingestion of organophosphorus compounds and developed breathlessness later in the course of the hospital stay, which was diagnosed as Platypnea orthodeoxia syndrome resulting from organophosphorus poisoning. All three cases were treated with supportive management, incentive spirometry and respiratory physiotherapy and responded well to the treatment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.